I am 29 years old and I wake up with headaches every morning, and when I wake up from my nap. I am currently on Norvasc 5MG daily. I used to be on HCTZ water pill but the ER Dr's took me off since it was making me dehydrated. Why do I always wake up with headaches? Do I need to be on a different medication? Have anyone experienced this?
How are you? What other symptoms are present? Headache may indeed be a medication side effect. It could also be due to neurological issues that may warrant further evaluation. If it persists, it is best that you have this checked by your doctor for proper evaluation. A change of medication may be indicated. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.